# SDR DALA2018091305577

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 72,198 hours, 53,505 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RUDDER CONTROL TAB LT/RT SIDE (MID HINGE AREA). DELAMINATED RUDDER CONTROL TAB LT/RT SIDE (MID HINGE AREA) WAS REPAIRED PER ERA 092613-14MA REV "A" AND PER SRM 51-70-1A, PAR 23.
